# SDR IPXA09154823

- Difficulty date: February 18, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 6,004 hours, 3,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077000200
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR UPON CLEANING OF FLOOR PANEL 251UJ NOTICED PUNCTURE AND FIELD REPAIR ON MAIN CABIN.  REMOVED FIELD REPAIR AND PERMANENTLY REPAIRED FLOOR PANEL IAW A300 SRM 53-10-20 TABLE 201 PARA 8A.
